MAUDE Adverse Event Report: ARTHREX, INC. DRIVER, T10 HEXALOBE; INSTRUMENT, MANUAL, SURGICAL, GENERAL USE

ARTHREX, INC. DRIVER, T10 HEXALOBE; INSTRUMENT, MANUAL, SURGICAL, GENERAL USE
Model Number DRIVER, T10 HEXALOBE
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 09/01/2022
Type of Reportable Event Malfunction
Event or Problem Description
On 10/18/2022, it was reported by medwatch via email that an ar-8944dh driver tip broke in the head of the screw.Broken piece was unable to be retrieved.This was discovered during an unspecified procedure on (b)(6) 2022.
 
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.

Brand Name
DRIVER, T10 HEXALOBE
Common Device Name
INSTRUMENT, MANUAL, SURGICAL, GENERAL USE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
vik bajnath
8009337001
MDR Report Key15743272
Report Number1220246-2022-05707
Device Sequence Number14683374
Product Code MDM
UDI-Device Identifier00888867053045
UDI-Public00888867053045
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 11/07/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDRIVER, T10 HEXALOBE
Device Catalogue NumberAR-8944DH
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/18/2022
Initial Report FDA Received Date11/07/2022
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown